# SDR 07FDEA03111

- Difficulty date: August 24, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 655457712
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BILGE BODY SKIN STIFFENER IS BUCKLED/CRACKED, BS 720B PLUS 13" 5", IB OF STR 28R, WL 148.  REMOVED DAMAGE SUPPORT ANGLE AND INSTALLED NEW SUPPORT ANGLE, REF BOEING DWG NR 65-54577 AND SRM 51-30-2, THIS IS CLASSIFIED AS A MAJOR REPAIR.
